MathSciNet Relay Station
MathSciNet bibliographic data
MR352985 (50 #5471) 46H05 (46M20)
Liddell, Michael J. Separable topological algebras. I. Trans. Amer. Math. Soc. 195 (1974), 31–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement